# SDR ASAA2014112709776

- Difficulty date: November 27, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 15,097 hours, 4,436 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481041
- Part serial: 10308H6990
- Condition: Failed
- Location: Cockpit
- Part time: 15,084 hours, 4,431 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT INOPERATIVE, OVERHEAT CONTINUOUS.  ACFT GROUNDED.  PERFORMED FIM TASK 30-41, TASK 801, FOUND LT SIDE WINDOW BAD.  REPLACED LT SIDE WINDOW IAW MM TASK 56-72-11.  OPS CHECKED NORMAL.  ALSO PERFORMED MM TASK 30-41-21-000-801 IAW H14 OF WINDOW TRANSFERRED WIRE NR 1 TO NR 3 OF TB 5016.
